Muscle Relaxer Tizanidine — Will I Get Used to Them, Will They Lose Efficacy Over Time?

Discussion in 'Support' started by Mathew Gould, Jul 8, 2018.

    1. Mathew Gould

      Mathew Gould Member

      Tinnitus Since:
      6/2017
      Cause of Tinnitus:
      Neck/Jaw misalignment
      I'm on a small dose of muscle relaxer, Tizanidine 2 mg, at 3 times per day.

      My question is will I get used to these pills and them not being as effective down the road??

      These 2 mg are a little light and I would like to double my dosage at my next doctor's visit.
       
    2. Gman

      Gman Member Benefactor

      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Ototoxic earwax drops
      What are you taking them for, if you don’t mind me asking?
       
    3. Michellejean

      Michellejean Member

      Location:
      Maine
      Tinnitus Since:
      03/1/18
      Cause of Tinnitus:
      Virus/ no clue
      @Mathew Gould what are the muscle relaxers for? Best of lucky
       
    4. AUTHOR
      AUTHOR
      Mathew Gould

      Mathew Gould Member

      Tinnitus Since:
      6/2017
      Cause of Tinnitus:
      Neck/Jaw misalignment
      My jaw and neck
       
    5. Michellejean

      Michellejean Member

      Location:
      Maine
      Tinnitus Since:
      03/1/18
      Cause of Tinnitus:
      Virus/ no clue
      @Mathew Gould is the cause of your tinnitus a neck and jaw issue?
       
    6. AUTHOR
      AUTHOR
      Mathew Gould

      Mathew Gould Member

      Tinnitus Since:
      6/2017
      Cause of Tinnitus:
      Neck/Jaw misalignment
      yup
       

Share This Page

Loading...